MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-031
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Low Blood Pressure/ Hypotension (1914)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 31mm amplatzer amulet left atrial appendage occluder was chosen for a left atrial appendage (laa) closure procedure using a 14f amplatzer amulet delivery sheath.The sizing of the device determined based on 3d measurements intra operative abd fe0ps measurements and modelling.The left atrial pressure was 22mmhg.The amulet was implanted after multiple recaptures due to difficulty reducing posterior shoulder and close criteria was performed.A tension test was performed three times and the device compression was in a tire shape.Approximately 20 minutes after implant, the patient suffered hypotension and ecotic beats and confirmed the amulet was embolized to mitral valve.The amulet was surgically removed via surgically and ligation of laa.The patient was reported stable and discharged.
 
Additional Manufacturer Narrative
An event of device embolization with patient effects of hypotension and non-specific ekg/ecg changes was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported device embolization, hypotension, and non-specific ekg/ecg changes, could not be confirmed.A surgical intervention is a result of case-specific circumstances, as the device was removed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23458331
Report Number2135147-2025-06329
Device Sequence Number8073956
Product Code NGV
UDI-Device Identifier00811806013510
UDI-Public(01)00811806013510(17)280630(10)9167341
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-010-031
Device Catalogue Number9-ACP2-010-031
Device Lot Number9167341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability; Other; Life Threatening;
Patient Age83 YR
Patient SexMale